# SDR 2005UALA01130

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT AREA LOWER THRESHOLD CREASE BEAM CORRODED STA 913 TO 1016.   REMOVED & REPLACED CREASE BEAM IN ACCORDANCE WITH SRM 51-40-02.
